Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Inverse limit sequences with covering maps


Author: M. C. McCord
Journal: Trans. Amer. Math. Soc. 114 (1965), 197-209
MSC: Primary 54.25
DOI: https://doi.org/10.1090/S0002-9947-1965-0173237-0
MathSciNet review: 0173237
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, A homogeneous indecomposable plane continuum, Duke Math. J. 15 (1948), 729-742. MR 0027144 (10:261a)
  • [2] -, Higher-dimensional hereditarily indecomposable continua, Trans. Amer. Math. Soc. 71 (1951), 267-273. MR 0043452 (13:265c)
  • [3] -, A simple closed curve is the only homogeneous bounded plane continuum that contains an arc, Canad. J. Math. 12 (1960), 209-230. MR 0111001 (22:1869)
  • [4] Morton Brown, On the inverse limit of Euclidean N-spheres, Trans. Amer. Math. Soc. 96 (1960), 129-134. MR 0119182 (22:9948)
  • [5] J. H. Case, Another 1-dimensional homogeneous continuum which contains an arc, Pacific J. Math. 11 (1961), 455-469. MR 0131867 (24:A1714)
  • [6] R. H. Crowell and R. H. Fox, Introduction to knot theory, Ginn and Co., Boston, Mass., 1963. MR 0146828 (26:4348)
  • [7] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952. MR 0050886 (14:398b)
  • [8] M. K. Fort, Jr., Homogeneity of infinite products of manifolds with boundary, Topology of 3-manifolds, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0141095 (25:4508)
  • [9] S.-T. Hu, Homotopy theory, Academic Press, New York, 1959. MR 0106454 (21:5186)
  • [10] J. Segal, Homogeneity of inverse limit spaces, Notices Amer. Math. Soc. 5 (1958), 687.
  • [11] H. Seifert and W. Threlfall, Lehrbuch der Topologie, Teubner, Leipzig, 1934.
  • [12] N. Steenrod, The topology of fibre bundles, Princeton Univ. Press, Princeton, N. J., 1951. MR 0039258 (12:522b)
  • [13] D. van Dantzig, Über topologisch homogene Kontinua, Fund. Math. 14 (1930), 102-125.
  • [14] A. van Heemert, Topologische Gruppen und unzerlegbare Kontinua, Compositio Math. 5 (1938), 319-326. MR 1557001

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.25

Retrieve articles in all journals with MSC: 54.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0173237-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society